# SDR DALA2019022191096

- Difficulty date: February 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 58,095 hours, 21,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND EMERGENCY LTS BATTERY PACK AT M1670 INOPERATIVE. RPLD BATTERY PACK PER AMM 33-51. OP CKS GOOD.
